# SDR M17F2023060500001

- Difficulty date: May 15, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: XAAMC
- Make and model: Boeing 737852
- Aircraft serial: 36704
- Aircraft time: 37,335 hours, 13,854 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 37,335 hours, 13,854 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 37,335 hours, 13,854 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE #1 FAILS DURING ENGINE START ON THE GROUND, QRM PROCEDURE
